Posted by: droitwichmummy | November 7, 2011

Side effects

I’ve had a generally good day today. I have noticed a few side effects from the ADs though (at least that’s what I think they are, you can never really be sure can you – or is that paranoia!?)

The first I noticed yesterday. I am taking my tablets last thing at night and am getting the runs in the morning (enough said!) Nothing too major so far although it did last a bit longer today than yesterday. To be kept an eye on I think.

Otherwise, I was a bit shaky this morning – not emotionally, but physically. It didn’t last long, just till after breakfast (or have I been too busy since then to notice?) I also realised when I was talking to a work colleague this morning that my hands had become (how can I put this?) twitchy, hyper. Might bode well for knitting!

I felt a bit anxious on my way to work this morning, and a bit vague/vacant when I first arrived. That is probably the depression although one of the side effects is that the anxiety can get worse during the first 2 weeks.

I’m going to keep posting these, it will give me a record for when I go back to the doctor.

About these ads

Responses

  1. Well done you! Keep it up – it will get better.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: